EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-5009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Synovitis (2094); Joint effusion (4849)
| Date of Event |
10/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had right knee revision surgery on (b)(3)they underwent a second right knee revision surgery (b)(3) 2021, approximately 12 years 6 months after their first revision.Patient was last known to be in stable condition following the event.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.No additional information is available.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be due to inclusion of the polyethylene in the packaging recall.Wear could not be confirmed from the provided image of the explanted tibial insert.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.